# SDR 99ZZZX1365

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55947
- Make and model: Beech B300C
- Aircraft serial: FM3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE CABIN DOOR SEAL, FOUND SEVERE CORROSION AND A 9 INCH CRACK IN THE DOOR STEEL STRUCTURE JUST BELOW THE SEAL RETAINER NEAR THE AFT SIDE OF THE HINGE AREA.  AIRCRAFT TT:  2,441.4 HOURS.
